# SDR REXA96063

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 689
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod Ends
- Part number: 1375759003
- Condition: Worn
- Location: Rt Prop Gov
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT RPM REMAINED HIGH IN FLIGHT.  ADJUSTED ROD LENGTH ON PROPELLER GOVERNOR.  OPS CHECK GOOD ON GROUND RUN.  (M)
